| Model Number |
DOUBLE LOADED KNOTLESS FIBERTAK, KNEE |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2026, a sales representative reported via email that two ar-3740sp double loaded knotless knee fibertak anchors pulled out during a let knee procedure performed on (b)(6) 2026.The surgical team relocated the fixation sites and successfully implanted an additional ar-3740sp anchor, which held as intended.No patient harm was reported.Additional information was requested on 20-jan-2026.Additional information was received on 22-jan-2026: the procedure was delayed approximately 5¿10 minutes while attempts were made to place additional anchors.No additional anesthesia was administered.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the returned device (if available), photographs, videos, event description, and any additional field input arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis loading and prying and leveraging the device during insertion.